MAUDE Adverse Event Report: RESPORINOC INC REMSTAR AUTOA-FLEX W/ HUM, SYSONE 60SRS, AUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPORINOC INC REMSTAR AUTOA-FLEX W/ HUM, SYSONE 60SRS, AUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AU561HS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Pneumonia (2011); Cancer (3262)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and the patient developed a mass in his lungs.The details of the medical intervention that the patient required are currently unknown.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.Corrected data: e1 initial reporter (contact/phone number): previously reported as (b)(6).G4 pma/510(k) number: previously reported as k113068 ; updated to k091319.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging a cpap device's sound abatement foam became degraded and the patient developed a mass in his lungs.The details of the patient's required medical intervention are unknown.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting an updated report at this time.If pertinent information becomes available to the manufacturer at a later date, a follow-up report will be filed.Section h6 updated in this report.
 
Additional Manufacturer Narrative
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and the patient developed a mass in his lungs.Patient suffered from pneumonia, has copd & asthma.The details of the medical intervention that the patient required are currently unknown.In previous mdr health clinical codes are missing in this repot corrected and updated.

Brand Name
REMSTAR AUTOA-FLEX W/ HUM, SYSONE 60SRS, AUS
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPORINOC INC
101 murry ridge lane
murrysville, pa PA 15668
Manufacturer (Section G)
RESPORINICS, INC
1001 murry ridge lane
murrysville,pa PA 15668
Manufacturer Contact
rosko melissa
6501 living place
pittisburgh,pa, PA 15206
7243512041
MDR Report Key12310916
Report Number2518422-2021-02875
Device Sequence Number20402227
Product Code BZD
UDI-Device Identifier00606959005495
UDI-Public00606959005495
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAU561HS
Device Catalogue NumberAU561HS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer08/16/2021
08/02/2022
Not provided
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date09/14/2021
08/29/2023
12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale